# SDR DHL2001806524

- Difficulty date: March 16, 2001
- Submitted: April 5, 2001
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK - FWD CARGO COMPARTMENT - FLOOR SUPPORT ANGLE CRACKED 1/2 INCH AT STA 360.000  L-33R.   PERFORMED STOP HOLE IAW SRM 53-2-0 FIG 1B. FABRICATED DOUBLER  AND INSTALLED IAW SRM 53-2-0 FIG 1B.  STATUS-CLOSED.
